MarBEF Data System



ERMS source details

Jordan, D. S.; Swain, J. (1884). A review of the American species of marine Mugilidae. Proceedings of the United States National Museum. 7(434): 261-275.
241
10.5479/si.00963801.7-434.261 [view]
Jordan, D. S.; Swain, J.
1884
A review of the American species of marine Mugilidae
Proceedings of the United States National Museum
7(434): 261-275
Publication
Publication date: 19 Sept. From Eschmeyer on the web.
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2017-07-31 06:43:15Z
changed

Liza Jordan & Swain, 1884 (original description)
Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2019-06-16 05:36:46 GMT+1